Alert archive / Texas / River Flood Warnings in 2025
River Flood Warning 3, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 12, 2025, 4:13 AM CDT for Bexar County, Texas. It took effect at Jun 12, 2025, 2:47 PM CDT. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2025, 4:13 AM CDT (09:13 UTC)
- In effect from
- Jun 12, 2025, 2:47 PM CDT
- Expired
- Jun 13, 2025, 8:31 AM CDT
- In force
- 18 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 68 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Medina River at San Antonio US 281S (SAAT2). The gauge peaked at 25.30 ft at Jun 12, 2025, 6:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
973
WGUS44 KEWX 120913
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
413 AM CDT Thu Jun 12 2025
...The National Weather Service in Austin/San Antonio TX has issued
a Flood Warning for the following rivers in Texas...
Medina River At Hwy 281 affecting Bexar County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flooding is occurring or is imminent. Most flood related deaths
occur in automobiles. Do not attempt to cross water covered bridges,
dips, or low water crossings. Never try to cross a flowing stream,
even a small one, on foot. To escape rising water find another route
over higher ground.
To escape rising water, take the shortest path to higher ground.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1015 PM CDT.
&&
TXC029-130315-
/O.NEW.KEWX.FL.W.0003.250612T1953Z-250614T0250Z/
/SAAT2.1.ER.250612T1953Z.250613T0300Z.250613T1450Z.NO/
413 AM CDT Thu Jun 12 2025
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE TOMORROW
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Medina River at Hwy 281.
* WHEN...From this afternoon to late tomorrow evening.
* IMPACTS...At 24.0 feet, Moderate lowland flooding floods secondary
roads and bridges making them dangerous to traffic.
* ADDITIONAL DETAILS...
- At 3:15 AM CDT Thursday the stage was 3.1 feet.
- Bankfull stage is 16.0 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 22.9 feet late this evening. It
will then fall below flood stage late tomorrow morning.
- Flood stage is 20.0 feet.
- Flood History...This crest compares to a previous crest of
22.8 feet on 10/14/2021.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (4 am CDT)
Location Stg Stg Day/Time Fri Sat Sun
Medina River
Hwy 281 20.0 3.1 Thu 3 am CDT 22.5 5.4 3.9
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
MO3 follow-up statements
732
WGUS44 KEWX 121947
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
247 PM CDT Thu Jun 12 2025
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Texas...
Medina River At Hwy 281 affecting Bexar County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To escape rising water, take the shortest path to higher ground.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. Most flood related deaths
occur in automobiles. Do not attempt to cross water covered bridges,
dips, or low water crossings. Never try to cross a flowing stream,
even a small one, on foot. To escape rising water find another route
over higher ground.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 900 AM CDT.
&&
TXC029-131400-
/O.EXT.KEWX.FL.W.0003.250612T1947Z-250614T0120Z/
/SAAT2.2.ER.250612T1912Z.250613T0100Z.250613T1320Z.NO/
247 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO TOMORROW
EVENING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Medina River at Hwy 281.
* WHEN...From this afternoon to tomorrow evening.
* IMPACTS...At 28.0 feet, Major flooding puts the Farm to Market
1937 bridge floor under eight feet of water. Flow approaches homes
downstream near Losoya. Livestock are cut off and potentiallly
drowned in the flood plain.
* ADDITIONAL DETAILS...
- At 2:15 PM CDT Thursday the stage was 20.1 feet.
- Bankfull stage is 16.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:15 PM CDT Thursday was 20.1 feet.
- Forecast...The river is expected to rise to a crest of 27.2
feet this evening. It will then fall below flood stage
tomorrow morning.
- Flood stage is 20.0 feet.
- Flood History...This crest compares to a previous crest of
26.6 feet on 06/03/2016.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (3 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Medina River
Hwy 281 20.0 20.1 Thu 2 pm CDT 10.2 4.0 3.8
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
PLATT028
WGUS84 KEWX 130107
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
807 PM CDT Thu Jun 12 2025
...The Flood Warning continues for the following rivers in Texas...
Salado Creek At at Loop 13 affecting Bexar County.
San Antonio River Near Elmendorf affecting Bexar and Wilson
Counties.
San Antonio River near Floresville affecting Karnes and Wilson
Counties.
Medina River At Hwy 281 affecting Bexar County.
...The Flood Warning is extended for the following rivers in Texas...
Leon Creek At I-35S near San Antonio affecting Bexar County.
Cibolo Creek at Sutherland Springs affecting Karnes and Wilson
Counties.
Cibolo Creek Near Falls City affecting Karnes County.
Medina River at Somerset affecting Bexar County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 130 AM CDT.
&&
TXC029-131515-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-250613T1512Z/
/SACT2.2.ER.250612T1627Z.250612T2015Z.250613T0312Z.NO/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Salado Creek at at Loop 13.
* WHEN...Until late tomorrow morning.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 19.6 feet.
- Bankfull stage is 15.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Thursday was 24.9 feet.
- Forecast...The river is expected to rise to a crest of 20.0
feet this evening. It will then fall below flood stage late
this evening.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
20.3 feet on 05/24/2015.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Salado Creek
at Loop 13 18.0 19.6 Thu 7 pm CDT 7.4 6.1 5.7
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
TXC029-493-131915-
/O.EXT.KEWX.FL.W.0005.000000T0000Z-250614T0930Z/
/ELMT2.2.ER.250612T1843Z.250613T0600Z.250613T2130Z.NO/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...San Antonio River near Elmendorf.
* WHEN...Until early Saturday morning.
* IMPACTS...At 43.0 feet, Moderate lowland flooding inundates and
damages crop and pastureland below San Antonio to below
Floresville. Numerous roads and bridges are flooded. Oil well pump
jacks and irrigation pumps are flooded and damaged.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Thursday the stage was 38.6 feet.
- Bankfull stage is 33.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Thursday was 38.6 feet.
- Forecast...The river will rise to 42.1 feet just after
midnight tonight. It will then fall below flood stage
tomorrow afternoon to 11.1 feet late Monday morning. It will
rise to 11.2 feet Monday afternoon. It will then fall again
and remain below flood stage.
- Flood stage is 35.0 feet.
- Flood History...This crest compares to a previous crest of
42.6 feet on 06/24/1997.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
San Antonio River
Elmendorf 35.0 38.6 Thu 7 pm CDT 33.4 13.5 11.3
&&
LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
2911 9820 2918 9826
$$
TXC029-131230-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-250613T1221Z/
/SMMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Action stage is forecast.
* WHERE...Medina River at Somerset.
* WHEN...Until tomorrow morning.
* IMPACTS...At 15.0 feet, Water reaches slab of Knights of Columbus
business office at Medina River and Pearsall Road upstream near
Von Ormy.
* ADDITIONAL DETAILS...
- At 6:45 PM CDT Thursday the stage was 12.5 feet.
- Bankfull stage is 15.0 feet.
- Forecast...The river will rise to 15.5 feet late tonight. It
will then fall to 5.8 feet late Saturday morning. It will
rise to 5.9 feet early Saturday afternoon. It will then fall
again and remain below flood stage.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
15.3 feet on 10/14/2021.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Medina River
Somerset 18.0 12.5 Thu 6 pm CDT 7.0 5.5 5.3
&&
LAT...LON 2922 9858 2925 9866 2932 9860 2929 9858
$$
TXC029-131915-
/O.EXT.KEWX.FL.W.0003.000000T0000Z-250613T2216Z/
/SAAT2.2.ER.250612T1912Z.250613T0300Z.250613T1016Z.NO/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Medina River at Hwy 281.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 28.0 feet, Major flooding puts the Farm to Market
1937 bridge floor under eight feet of water. Flow approaches homes
downstream near Losoya. Livestock are cut off and potentiallly
drowned in the flood plain.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 25.2 feet.
- Bankfull stage is 16.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Thursday was 25.3 feet.
- Forecast...The river will oscillate above flood stage with a
maximum value of 26.7 feet late this evening. It will fall
below flood stage late tonight.
- Flood stage is 20.0 feet.
- Flood History...This crest compares to a previous crest of
26.6 feet on 06/03/2016.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Medina River
Hwy 281 20.0 25.2 Thu 7 pm CDT 8.5 4.0 3.6
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
TXC029-130630-
/O.EXT.KEWX.FL.W.0001.000000T0000Z-250613T0623Z/
/LKST2.3.ER.250612T1419Z.250612T1615Z.250613T0023Z.NO/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Leon Creek at I-35S near San Antonio.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 15.0 feet, Moderate flooding in the floodplain that
will begin to approach primary and secondary roads and low bridges
above Kelly USA to below I-35. Water may begin to approach homes
in the lowest areas from near Nelson Wolff Stadium to I-35.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 15.4 feet.
- Bankfull stage is 13.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Thursday was 23.0 feet.
- Forecast...The river will fall below flood stage this evening
to 1.4 feet early Saturday afternoon. It will then rise to
3.4 feet late Monday morning. It will fall to 3.2 feet Monday
afternoon then rise again.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
17.1 feet on 07/22/2007.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Leon Creek
I-35S near San Antoni 15.0 15.4 Thu 7 pm CDT 1.4 2.9 3.4
&&
LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
2926 9856 2941 9864
$$
TXC255-493-131915-
/O.EXT.KEWX.FL.W.0010.250613T0424Z-250614T0146Z/
/SUPT2.1.ER.250613T0424Z.250613T0800Z.250613T1346Z.UU/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO TOMORROW
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Cibolo Creek at Sutherland Springs.
* WHEN...From this evening to tomorrow evening.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 8.6 feet.
- Bankfull stage is 17.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 23.7 feet late tonight. It
will then fall below flood stage tomorrow morning.
- Flood stage is 21.0 feet.
- Flood History...This crest compares to a previous crest of
24.1 feet on 09/10/2018.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Cibolo Creek
Sutherland Spring 21.0 8.6 Thu 7 pm CDT 11.0 6.8 6.8
&&
LAT...LON 2928 9810 2932 9803 2908 9791 2903 9798
$$
TXC255-493-131915-
/O.EXT.KEWX.FL.W.0008.250613T1408Z-250615T1430Z/
/FLVT2.2.ER.250613T1408Z.250614T0400Z.250615T0230Z.UU/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO LATE SUNDAY
MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...San Antonio River near Floresville.
* WHEN...From Friday morning to late Sunday morning.
* IMPACTS...At 33.0 feet, Secondary roads near the floodplain may
become flooded and impassable. Extensive flooding occurs in lowest
portions of Floresville City Park.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Thursday the stage was 5.0 feet.
- Bankfull stage is 21.0 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 34.2 feet late tomorrow
evening. It will then fall below flood stage late Saturday
evening.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
33.5 feet on 09/28/2016.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
San Antonio River
Floresville 27.0 5.0 Thu 7 pm CDT 33.8 27.9 10.3
&&
LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811
$$
TXC255-131915-
/O.EXT.KEWX.FL.W.0009.250613T2220Z-250614T1640Z/
/FCTT2.1.ER.250613T2220Z.250614T0100Z.250614T0440Z.NO/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY AFTERNOON TO LATE
SATURDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Cibolo Creek near Falls City.
* WHEN...From Friday afternoon to late Saturday morning.
* IMPACTS...At 17.0 feet, Minor lowland flooding of crop and
pastureland damages irrigation pumps and any equipment near the
channel. Livestock are cut off in low areas.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 2.1 feet.
- Bankfull stage is 6.0 feet.
- Forecast...The river is expected to rise to a crest of 17.5
feet tomorrow evening. It will then fall below flood stage
late tomorrow evening.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
17.6 feet on 05/16/2015.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Cibolo Creek
Falls City 17.0 2.1 Thu 7 pm CDT 17.5 1.6 1.3
&&
LAT...LON 2903 9798 2908 9791 2894 9780 2892 9790
$$
27857
WGUS84 KEWX 131331
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
831 AM CDT Fri Jun 13 2025
...The Flood Warning is cancelled for the following rivers in
Texas...
Medina River At Hwy 281 affecting Bexar County.
TXC029-131445-
/O.CAN.KEWX.FL.W.0003.000000T0000Z-250613T1331Z/
/SAAT2.2.ER.250612T1912Z.250612T2330Z.250613T0656Z.NO/
831 AM CDT Fri Jun 13 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Medina River At Hwy 281.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Friday the stage was 15.5 feet.
- Bankfull stage is 16.0 feet.
- Forecast...The river is expected to fall to 3.6 feet
Wednesday morning.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (9 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Medina River
Hwy 281 20.0 15.5 Fri 8 am CDT 3.5 2.9 3.4
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
TRANWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 12, 2:02 AM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 12, 2:02 AM CDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 202 AM CDT Thu Jun 12 2025 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Friday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Flood Watch continues through the day today. - Locally heavy rain likely along and east of Hwy 281. An upper level trough is moving across TX tonight, and there is a stationary front stretched over Central TX. A line of thunderstorms is moving across the I-35 Corridor, and there are isolated cells ahead of the line in the Coastal Plains. This convection will continue into the start of the new forecast period. Storm movement is slow, and they are producing high rainfall rates. Excessive rainfall is possible. We will continue the Flood Watch over the eastern half of the area through the day today. Additional rainfall of one to three inches with isolated higher amounts will be possible. Showers and storms will move away from the area tonight as the upper trough moves off to the northeast. The low level flow will remain from the south to southeast keeping the airmass warm and moist. A weak shortwave trough in the northwesterly flow aloft may provide enough lift to generate isolated showers and thunderstorms during the day Friday. Conditions do not look favorable for strong storms or heavy rain. && .LONG TERM... (Friday night through Wednesday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Drier weather returns. An upper level ridge will build into West TX Friday night keeping the weather dry over our western area. This will keep northwesterly flow aloft over the eastern part of the CWA. The low level flow will continue warm and moist. With daytime heating there will be low chances for showers and thunderstorms each afternoon Saturday through Monday over the eastern half of the area. Tuesday the upper ridge should build far enough east to dry out the entire CWA. Then Wednesday it will retreat back to the west allowing low rain chances over the east again. && .AVIATION... (06Z TAFS) Issued at 1231 AM CDT Thu Jun 12 2025 Thunderstorms are moving into the San Antonio area and ceilings have lowered. Any storm that moves across an airport will reduce visibility and produce strong, gusty winds. Storms should move into Austin within the next hour. There's about a three hour window for storms to move through. Once the line moves through, there will be isolated showers with lightning possible. All of the rain should be gone by around noon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 74 94 76 / 60 10 20 0 Austin Bergstrom Intl Airport 86 73 93 76 / 70 10 20 0 New Braunfels Muni Airport 88 73 93 75 / 80 10 20 0 Burnet Muni Airport 87 72 91 74 / 40 0 10 0 Del Rio Intl Airport 97 78 101 78 / 0 0 0 0 Georgetown Muni Airport 85 73 92 75 / 50 0 20 0 Hondo Muni Airport 90 74 95 75 / 50 0 10 0 San Marcos Muni Airport 87 73 93 75 / 80 10 20 0 La Grange - Fayette Regional 84 75 90 76 / 90 20 40 0 San Antonio Intl Airport 88 76 94 77 / 70 10 20 0 Stinson Muni Airport 90 76 95 78 / 70 10 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco- Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe- Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson- Wilson. && Short-Term...05 Long-Term...05 Aviation...05
In the hours before
Local storm report, Jun 12, 3:46 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
346 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM Rain 4 ENE Fischer 30.00N 98.20W
06/12/2025 M5.28 Inch Hays TX Mesonet
Mesonet station BFST2 4.3 E Fischer.
&&Local storm report, Jun 12, 3:47 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
347 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM Rain Garden Ridge 29.63N 98.30W
06/12/2025 M4.76 Inch Comal TX Mesonet
Mesonet station DW7721 Garden Ridge.
0335 AM Rain 2 W New Braunfels 29.71N 98.16W
06/12/2025 M4.70 Inch Comal TX Mesonet
Mesonet station AW802 NEW BRAUNFELS.
0336 AM Rain 2 W Spring Branch 29.88N 98.44W
06/12/2025 M4.68 Inch Comal TX Mesonet
Mesonet station DW3766 Spring Branch.
&&Special weather statement, Jun 12, 3:47 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
347 AM CDT Thu Jun 12 2025
TXZ205>207-120930-
Guadalupe TX-Comal TX-Bexar TX-
347 AM CDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of northwestern
Guadalupe, northeastern Bexar and southeastern Comal Counties through
430 AM CDT...
At 347 AM CDT, Doppler radar was tracking a strong thunderstorm over
San Antonio Int Airport, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Converse,
Universal City, Live Oak, Selma, San Antonio Int Airport, Randolph
AFB, Alamo Heights, Windcrest, Terrell Hills, Garden Ridge, Shavano
Park, Hollywood Park, McQueeney, Olmos Park, and Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2985 9805 2961 9792 2947 9848 2958 9855
TIME...MOT...LOC 0847Z 244DEG 27KT 2954 9845
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BradyLocal storm report, Jun 12, 3:49 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
349 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM Rain 2 SW Helotes 29.55N 98.72W
06/12/2025 M5.20 Inch Bexar TX Public
Measured at Culebra Creek at Baxtershire.
&&
JRLocal storm report, Jun 12, 3:57 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
357 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM Rain 5 E New Braunfels 29.71N 98.05W
06/12/2025 M4.99 Inch Guadalupe TX ASOS
Measured at KBAZ (New Braunfels Airport).
&&
JRLocal storm report, Jun 12, 4:04 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
404 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM Flash Flood 4 WNW Zorn 29.77N 98.00W
06/12/2025 Hays TX Mesonet
York Creek Rd (CR 262) at York Creek closed
due to flooding.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:03 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| Jun 11, 8:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Jun 11, 10:10 PM CDT | Special Weather Statement | EWX | Blanco | 35 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 4 hr |
| Jun 11, 10:50 PM CDT | Special Weather Statement | EWX | Blanco | 55 min |
| Jun 11, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 36 min |
| Jun 11, 11:08 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 4 hr |
| Jun 11, 11:11 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Medina | 5 hr |
| Jun 11, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 32 min |
| Jun 11, 11:51 PM CDT | Tornado Warning | EWX | Bexar | 24 min |
| Jun 12, 12:09 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 31 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Jun 12, 12:40 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 12:58 AM CDT | Special Weather Statement | EWX | Bexar, Medina | 62 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis | 60 min |
| Jun 12, 1:02 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 118 min |
| Jun 12, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Jun 12, 1:05 AM CDT | Tornado Warning | EWX | Hays | 12 min |
| Jun 12, 1:27 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 1:30 AM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 60 min |
| Jun 12, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
| Jun 12, 1:47 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Jun 12, 1:48 AM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe | 57 min |
| Jun 12, 2:10 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 5 hr |
| Jun 12, 2:20 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Jun 12, 2:55 AM CDT | Special Weather Statement | EWX | Comal | 50 min |
| Jun 12, 3:10 AM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Jun 12, 3:17 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 6 hr |
| Jun 12, 3:21 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 5 hr |
| Jun 12, 3:47 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 12, 3:58 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 6 hr |
| Jun 12, 4:07 AM CDT | River Flood Warning | EWX | Bexar, Medina | 9 hr |
| Jun 12, 4:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Jun 12, 4:21 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Jun 12, 4:22 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Jun 12, 4:29 AM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 12, 5:04 AM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 12, 5:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 5 hr |
| Jun 12, 5:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 5 hr |
| Jun 12, 5:49 AM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 12, 6:05 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| Jun 12, 6:19 AM CDT | Areal Flood Advisory | EWX | Medina | 4 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 12, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jun 12, 7:11 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 12, 8:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| Jun 12, 8:55 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 6 hr |
| Jun 12, 9:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 12, 9:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Jun 12, 10:41 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 3 hr |
| Jun 12, 1:36 PM CDT | River Flood Warning | EWX | Bexar | 23 hr |
| Jun 12, 2:33 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 12, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Jun 12, 2:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 66 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 29 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes | 43 hr |
| Jun 12, 3:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| Jun 12, 3:33 PM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| Jun 12, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 26 min |
Nearby
River Flood Warnings in Texas, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.